RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 5(263), Pages 213–214 (Mi umn2024)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the normal cohomological dimension of open subsets of completely regular spaces

E. E. Skurikhin


Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:5, 254–255

Bibliographic databases:

MSC: 12G10, 54D20, 54B40, 54C10
Received: 11.05.1987

Citation: E. E. Skurikhin, “On the normal cohomological dimension of open subsets of completely regular spaces”, Uspekhi Mat. Nauk, 43:5(263) (1988), 213–214; Russian Math. Surveys, 43:5 (1988), 254–255

Citation in format AMSBIB
\Bibitem{Sku88}
\by E.~E.~Skurikhin
\paper On~the~normal cohomological dimension of~open subsets of~completely regular spaces
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 5(263)
\pages 213--214
\mathnet{http://mi.mathnet.ru/umn2024}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971490}
\zmath{https://zbmath.org/?q=an:0676.55002|0664.55002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..254S}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 5
\pages 254--255
\crossref{https://doi.org/10.1070/RM1988v043n05ABEH001950}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AN96100029}


Linking options:
  • http://mi.mathnet.ru/eng/umn2024
  • http://mi.mathnet.ru/eng/umn/v43/i5/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:128
    Full text:48
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019